# SDR ASAA1149605

- Difficulty date: April 3, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 294.5 STR 7R IS CRACKED AT UPPER RADIUS (STUB FRAME).   REMOVED DAMAGED STUB FRAME AND REPLACED DAMAGED PARTS IAW ASA EA 400 53EA 05318.
